MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174007
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open eventration cure, when stapling the mesh, the staples did not hold onto the mesh and remained stuck in the cartridge.The charger has been changed and the same problem was encountered with the stapler.A new device with the same lot number was used to complete the procedure.There was no patient injury.

Brand Name
MULTIFIRE ENDO HERNIA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11047229
Report Number1219930-2020-05226
Device Sequence Number1087273
Product Code GCJ
UDI-Device Identifier10884521070547
UDI-Public10884521070547
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number174007
Device Catalogue Number174007
Device Lot NumberP8M1348Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1